Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Elko, NV

August 4, 2014Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 4, 2014, 5:32 PM PDT for Elko County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 5:32 PM PDT (00:32 UTC)
Expired
Aug 4, 2014, 11:30 PM PDT
In force
6 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Salt Lake City radar (KMTX), 154 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 0.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS55 KLKN 050032
FFWLKN
NVC007-050330-
/O.NEW.KLKN.FF.W.0016.140805T0032Z-140805T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
532 PM PDT MON AUG 4 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT...

* UNTIL 830 PM PDT/930 PM MDT/

* AT 526 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED   
  IN EXCESS OF 2 INCHES OF RAIN IN PARTS OF NORTHEASTERN ELKO        
  COUNTY. THIS AMOUNT OF RAIN MAY PRODUCE FLASH FLOODING IN NEARBY   
  LOWER TERRAIN AT ANY TIME AS WATER WASHES DOWN THE MOUNTAIN SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477

$$

RCM
4 follow-up statements
293 
WGUS75 KLKN 050202
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
702 PM PDT MON AUG 4 2014

NVC007-050330-
/O.CON.KLKN.FF.W.0016.000000T0000Z-140805T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
702 PM PDT MON AUG 4 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR
NORTHEASTERN ELKO COUNTY...

AT 701 PM PDT...RAIN CONTINUED TO FALL IN NORTHEASTERN ELKO COUNTY. 
RADAR ESTIMATES IN SOME AREAS EXCEED 2 INCHES. FLASH FLOODING 
REMAINS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477

$$

RCM
331 
WGUS55 KLKN 050313
FFWLKN
NVC007-050630-
/O.EXT.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
813 PM PDT MON AUG 4 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT...

* UNTIL 1130 PM PDT

* AT 810 PM PDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477

$$

RCM
843 
WGUS55 KLKN 050315 CCA
FFWLKN
NVC007-050630-
/O.COR.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
813 PM PDT MON AUG 4 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT...

* UNTIL 1130 PM PDT

* AT 810 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED   
  UPWARDS OF 3 INCHES OF RAIN IN PARTS OF NORTHEASTERN ELKO COUNTY.  
  ANY FLASH FLOODING THIS HEAVY RAIN MAY HAVE CAUSED IS LIKELY TO BE 
  CONTINUING AT THIS TIME. THEREFORE THE WARNING HAS BEEN EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477

$$

RCM
659 
WGUS75 KLKN 050630
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1130 PM PDT MON AUG 4 2014

NVC007-050635-
/O.EXP.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
1130 PM PDT MON AUG 4 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM PDT FOR
NORTHEASTERN ELKO COUNTY...

THUNDERSTORM ACTIVITY HAS DIMINISHED ACROSS NORTHEASTERN ELKO COUNTY 
THIS EVENING...AND WITH IT...THE THREAT OF FLASH FLOODING. THERE 
REMAIN SOME LIGHT TO MODERATE RAIN SHOWERS ACROSS PORTIONS OF THE 
WARNING AREA...HOWEVER MOST OF THESE SHOWERS ARE NOT OVER AREAS THAT 
RECEIVED HEAVY RAINS EARLIER THIS EVENING. AS SUCH...THE FLASH FLOOD 
WARNING FOR NORTHEASTERN ELKO COUNTY WILL EXPIRE AT 1130 PM PDT. 

&&

LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477

$$

ROOD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:59 PM PDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 4, 2:59 PM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
259 PM PDT MON AUG 4 2014

.SYNOPSIS...ABUNDANT MOISTURE WILL BRING SHOWERS AND THUNDERSTORMS
AGAIN TUESDAY, ESPECIALLY ACROSS NORTHERN NEVADA. SLOW DRYING WILL
TAKE PLACE FROM THE SOUTH WEDNESDAY THROUGH THE END OF THE WEEK WITH
THUNDERSTORM COVERAGE BECOMING ISOLATED BY FRIDAY.
&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. UPPER LOW CIRCULATION
OVER NORTHERN NEVADA THIS AFTERNOON AS SEEN IN SATELLITE PICS.
ABUNDANT MOISTURE ASSOCIATED WITH THIS FEATURE COVERS ALL OF
NORTHERN AND CENTRAL NV WITH NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS SEEN ON RADAR. WITH PRECIPITABLE WATER VALUES OVER 1
INCH SOME OF THESE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL
POSING A THREAT FOR FLASH FLOODING. THEREFORE WILL CONTINUE THE
FLASH FLOOD WATCH THROUGH THIS EVENING FOR NORTHERN AND CENTRAL
NV. ON TUESDAY SOME DRYING TAKES PLACE OVER CENTRAL NV WITH
PRECIPITABLE WATER VALUES DROPPING TO AROUND 3/4 INCH. HOWEVER
VALUES WILL REMAIN OVER 1 INCH ACROSS THE NORTH SO WILL KEEP FLASH
FLOOD WATCH IN PLACE. SLOW DRYING WILL CONTINUE FROM SOUTH TO
NORTH ON WEDNESDAY WITH THUNDERSTORM COVERAGE BECOMING ISOLATED
ACROSS MOST OF CENTRAL NV AND SCATTERED OVER NORTHERN NV.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS IN FAIRLY
DECENT AGREEMENT THROUGH THE LONG TERM.

WEDNESDAY NIGHT AND THURSDAY. 500MB LOW AND TROUGH WILL SLOWLY MOVE
ACROSS NORTHERN NEVADA PRODUCING ROUNDS OF THUNDERSTORMS MAINLY
ACROSS NORTHEAST PORTIONS OF THE CWA AS PW'S BEGIN TO DROP BELOW AN
INCH TO AROUND .75" AND SLIGHTLY ABOVE THAT.

FRIDAY AND SATURDAY FEATURE SHORTWAVE TROUGHS MOVING THROUGH
SOUTHWESTERLY FLOW PRODUCING MAINLY ISOLATED THUNDERSTORMS WITH LESS
COVERAGE ON SATURDAY AS DRIER AIR WORKS ITS WAY INTO THE GREAT BASIN.

SUNDAY THE FOUR CORNERS HIGH BEGINS TO ASSERT ITSELF WITH RISING
HEIGHTS ACROSS THE REGION BUT MAINLY DRY AND STABLE AIRMASS IN PLACE.
&&

.AVIATION...A MOIST LOW PRESSURE SYSTEM WILL BRING SCT-NMRS SHRA
WITH ISOLD/SCT THUNDERSTORMS TO ALL TAF SITES. SOME OF THE STRONGER
STORMS MAY BRING STRONG WIND GUSTS/HEAVY RAIN...WITH WIND GUSTS TO
35KT AND LCL CIGS/VSBY REDUCTION TO MVFR AND EVEN IFR MAINLY AT
KELY.
&&

.FIRE WEATHER...SOME DRYING WILL TAKE PLACE ACROSS CENTRAL NV ON
TUESDAY WITH SHOWER AND THUNDERSTORM COVERAGE DECREASING TO THE
ISOLATED TO SCATTERED RANGE. ACROSS NORTHERN NV ABUNDANT MOISTURE
WILL CONTINUE TO BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS.
SLOW DRYING WILL CONTINUE TO TAKE PLACE FROM SOUTH TO NORTH
WEDNESDAY THROUGH THE END OF THE WEEK WITH THUNDERSTORM COVERAGE
BECOMING ISOLATED ALL AREAS BY FRIDAY.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT
COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN
NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL
ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY
AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE
PINE COUNTY.

FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER
COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...
SOUTHWESTERN ELKO COUNTY.

&&

91/90/90/91

In the hours before

Local storm report, Aug 4, 2:45 PM PDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
245 PM PDT MON AUG 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 ENE BATTLE MOUNTAIN   40.65N 116.92W
08/01/2014                   LANDER             NV   TRAINED SPOTTER

            PIECE OF METAL ROOF WAS TORN OFF A SHED AND DAMAGE TO A
            SATELLITE RECIEVER WAS ALSO NOTED. THE METAL SHED DOORS
            WERE ALSO BLOWN IN. ESTIMATED WINDS OF 60 TO 70 MPH FROM
            A MICROBURST. NWS STORM SURVEY CONDUCTED.

&&

JRM/MF/DK
Special weather statement, Aug 4, 2:47 PM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
247 PM PDT MON AUG 4 2014

NVZ031-039-042215-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-
247 PM PDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 315 PM
PDT...

AT 245 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WELLS...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH BRIEF HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WELLS...PORTIONS OF INTERSTATE 80 NEAR WELLS AND US HIGHWAY 93
FROM WELLS TO JUST SOUTH OF HD SUMMIT.

&&

LAT...LON 4138 11513 4143 11489 4109 11474 4105 11495
TIME...MOT...LOC 2146Z 170DEG 26KT 4120 11492

RLC
Special weather statement, Aug 4, 3:54 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
354 PM PDT MON AUG 4 2014

NVZ031-042330-
NORTHERN ELKO COUNTY NV-
354 PM PDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM
PDT...

AT 350 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS IN NORTH CENTRAL ELKO COUNTY.  THESE
STORMS WERE MOVING NORTHWEST AT AROUND 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...
  JARBIDGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4133 11539 4168 11586 4199 11514 4164 11445
TIME...MOT...LOC 2253Z 180DEG 0KT 4003 11665

RCM
Special weather statement, Aug 4, 4:05 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
405 PM PDT MON AUG 4 2014

NVZ033-050000-
SOUTHEASTERN ELKO COUNTY NV-
405 PM PDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL
500 PM PDT/600 PM MDT/...

AT 404 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF WENDOVER...MOVING NORTH AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   WEST WENDOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4042 11406 4041 11421 4081 11426 4082 11404
      4071 11403 4043 11404
TIME...MOT...LOC 2305Z 178DEG 24KT 4051 11410

RCM
Local storm report, Aug 4, 4:20 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
420 PM PDT MON AUG 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      4 SE GARDEN PASS        39.78N 116.12W
08/04/2014                   EUREKA             NV   NWS EMPLOYEE

            WATER AND MUD ON STATE ROUTE 278

0200 PM     FLASH FLOOD      4 WSW EUREKA AIRPORT    39.57N 116.07W
08/04/2014                   EUREKA             NV   LAW ENFORCEMENT

            WATER ON U.S. ROUTE 50 THROUGH DEVILS GATE

&&

BT/RCM
Special weather statement, Aug 4, 4:33 PM PDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
433 PM PDT MON AUG 4 2014

NVZ031-050000-
NORTHERN ELKO COUNTY NV-
433 PM PDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
500 PM PDT...

AT 428 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MONTELLO...MOVING SOUTHWEST
AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MONTELLO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4121 11450 4188 11469 4199 11406 4120 11405
TIME...MOT...LOC 2333Z 042DEG 3KT 4118 11424

RCM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:45 PM PDTAreal Flood AdvisoryLKNLander, Nye3 hr
Aug 4, 5:54 PM PDTSpecial Weather StatementLKN36 min
Aug 4, 6:24 PM PDTAreal Flood AdvisoryLKNEureka, White Pine3 hr
Aug 4, 6:39 PM PDTSpecial Weather StatementLKN51 min
Aug 4, 6:43 PM PDTAreal Flood AdvisoryLKNNye, White Pine3 hr
Aug 4, 6:44 PM PDTAreal Flood AdvisoryLKNElko, White Pine3 hr
Aug 4, 6:45 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 4, 6:46 PM PDTAreal Flood AdvisoryLKNEureka3 hr
Aug 4, 8:57 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 5, 11:57 AM PDTAreal Flood AdvisoryLKNElko6 hr
Aug 5, 12:57 PM PDTSpecial Weather StatementLKNElko33 min
Aug 5, 1:27 PM PDTFlash Flood WarningLKNElko5 hr
Aug 5, 1:52 PM PDTSpecial Weather StatementLKN23 min
Aug 5, 2:14 PM PDTAreal Flood AdvisoryLKNElko5 hr
Aug 5, 3:13 PM PDTSpecial Weather StatementLKN32 min
Aug 5, 3:25 PM PDTFlash Flood WarningLKNElko5 hr
Aug 5, 4:17 PM PDTAreal Flood AdvisoryLKNElko, Humboldt3 hr
Aug 5, 4:46 PM PDTAreal Flood AdvisoryLKNElko3 hr

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.